Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"Embedding Stochastic Correlation into the Pricing of FX Quanto Options under Stochastic Volatility Models"
written by Tommaso Pellegrino,
published by Journal of Mathematical Finance, Vol.9 No.3, 2019
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top